| Catalog Number |
365987 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to use with the bd microtainer® pst¿ tubes with lh (lithium heparin), an unspecified number of tubes had issues with gel smearing.There was no report of patient impact.
Event or Problem Description
Additional Manufacturer Narrative
The following fields have been updated with additional/corrected information: d.9.Device available for eval: yes d.9.Returned to manufacturer on: 26-apr-2024.H.6.Investigation summary: bd received 1 sample and 1 photo for investigation.Both were visually inspected and and the issue of gel smearing was observed.Additionally, 50 retention samples from bd inventory, were visually inspected and no gel or additive abnormalities were observed.Complaints for sample quality are under statistical control for the month of march 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode, gel smearing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.